# SDR AALA961176

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL STABILIZER TRAILING EDGE SKIN CORRODED, AT UPPER SKIN ABOVE OUTBOARD ELEVATOR FITTING.  REMOVED CORROSION, TREATED AND INSTALLED EXTERNAL DOUBLER PER ESO1 697 DATED 6-21-96.  (M)
